Ohio, 2006High Wind in Ohio, December 1, 2006
December 1, 2006 · NWS ILN · 30 events in 30 counties and zones
A deep low pressure system tracked through the northern Ohio Valley during the morning of Friday December 1st. This system produced gradient winds that were sustained at 40 to 45 mph, and gusts in excess of 50 mph for much of the region.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $401,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deep low pressure system tracked through the northern Ohio Valley during the morning of Friday December 1st. This system produced gradient winds that were sustained at 40 to 45 mph, and gusts in excess of 50 mph for much of the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 1, 6:56 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Dec 1, 6:56 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
656 AM EST FRI DEC 1 2006
.AVIATION /12Z-12Z/...
THE SFC LOW WAS LOCATED OVER INDIANA THIS MORNING WITH NUMEROUS
SHOWERS ACROSS AREAS EAST OF I-75. AS THE LOW PROGRESSES NE...PCPN
WILL SCATTERED. SW WINDS WILL GUST WILL BE NEAR/ABOVE 40 KTS AT
TIMES 16Z-23Z...DROPPING NEAR 20 KTS IN THE EVENING AS THE LOW
MOVES NORTH OF THE REGION.
GENERALLY...VFR CIGS WILL DROP TO MVFR OVER THE NEXT FEW HOURS AND REMAIN
MVFR THROUGH 06Z...THEN SCATTERING OUT SW TO NE. MVFR
VISIBILITIES WITH -SHSN ARE POSSIBLE AFTER 18Z AND THROUGH THE
EARLY EVENING.
&&
.PREV DISCUSSION... /ISSUED 532 AM EST FRI DEC 1 2006/
SHORT TERM /TODAY THROUGH SUNDAY/...
PRIMARY LOW PRESSURE SYSTEM IS CURRENTLY OVER SOUTHERN ILLINOIS
WITH A SECONDARY LOW STARTING TO DEVELOP IN SOUTHERN INDIANA. THE
ENTIRE SYSTEM IS QUICKLY MOVING NORTH NORTHEAST. WARM SECTOR IS
SPREADING NORTH EARLY THIS MORNING. THEN STRONG COLD AIR ADVECTION
WILL OCCUR ON THE BACK SIDE OF THE LOW WHICH SHOULD RESULT IN
EXCELLENT MIXING WITH SOME WIND GUSTS UP TO 60 MPH PARTICULARLY
FROM MID MORNING THROUGH MID AFTERNOON. WIDESPREAD PRECIPITATION
WILL COME TO AN END THIS MORNING AS DRY SLOT MOVES IN. BUT SHOULD
STILL SEE SCATTERED RAIN AND SNOW SHOWERS DURING THE AFTERNOON AND
THEN DIMINISH BY EVENING.
HIGH PRESSURE THEN BUILDS INTO THE REGION WITH A REINFORCING PUSH
OF COLD AIR ON SUNDAY.
PREV DISCUSSION...
/ISSUED 342 PM EST THU NOV 30 2006/
LONG TERM /SUNDAY THROUGH THURSDAY/...
LONG WAVE TROUGH OVER EASTERN CONUS WILL PERSIST THROUGH THE PERIOD.
THIS WILL RESULT IN COOL AND MAINLY DRY WEATHER FOR ILN AREA. SUNDAY
WILL BE DRY WITH HIGH PRESSURE BUILDING IN FROM THE WEST. A SHORT
WAVE TROUGH WILL BRING THE CHANCE FOR SNOW SHOWERS TO OUR NORTHERN
COUNTIES SUNDAY NIGHT THROUGH TUESDAY. LAKE ENHANCEMENT MAY COME
INTO PLAY DURING THAT PERIOD. AFTER HIGH PRESSURE AND DRY AIR
OVERSPREADS THE AREA ON WEDNESDAY...A TROUGH OF LOW PRESSURE
TRAVELING NEAR THE GULF COAST MAY THROW SOME MOISTURE INTO THE OHIO
VALLEY IN THE FORM OF SNOW.
TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. UNDERCUT HPC GUIDANCE
SUNDAY NIGHT WHEN AIRMASS IS PROGGED TO BE COLDEST...WITH 1000-850MB
THICKNESS OF 1236M INDICATED AT CVG.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-074.
HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR OHZ070>073-
077>082-088.
KY...HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR INZ050-058-059.
HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR INZ066-073>075-
080.
&&Hazardous weather outlook, Dec 1, 4:53 AM EST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
453 AM EST FRI DEC 1 2006
INZ050-058-059-OHZ026-034-035-042>046-051>056-021000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-
453 AM EST FRI DEC 1 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.
.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS
MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
INZ066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088-
021000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
453 AM EST FRI DEC 1 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...
MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS
MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING. TORNADO WATCH 872 IS ALSO IN EFFECT
UNTIL 10 AM EST THIS MORNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Dec 1, 4:40 AM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 AM EST FRI DEC 1 2006
KYZ089>096-011045-
GRANT KY-BOONE KY-CAMPBELL KY-KENTON KY-PENDLETON KY-GALLATIN KY-
CARROLL KY-OWEN KY-
440 AM EST FRI DEC 1 2006
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OWEN...CARROLL...
GALLATIN...PENDLETON...KENTON...CAMPBELL...BOONE AND GRANT COUNTIES
THROUGH 545 AM EST...
AT 437 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM EASTERDAY TO
13 MILES SOUTH OF MONTEREY...MOVING NORTHEAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WHEATLEY...GRATZ...SQUIRESVILLE...CARSON...MONTEREY...SANDERS...
ETHRIDGE...NEW LIBERTY...SPARTA...OWENTON...BROMLEY AND LONG RIDGE.
THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Special weather statement, Dec 1, 7:13 AM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 AM EST FRI DEC 1 2006
OHZ046-055-056-011330-
DELAWARE-FRANKLIN OH-LICKING-
INCLUDING THE CITIES OF...DELAWARE...COLUMBUS...NEWARK
713 AM EST FRI DEC 1 2006
...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL NOON...
A LINE OF SHOWERS JUST WEST OF DELAWARE TO THE WEST SIDE OF
COLUMBUS TO JUST TO THE WEST CHILLICOTHE. THIS LINE IS CAPABLE OF
PRODUCING WIND GUSTS TO 55 MPH AND WILL AFFECT DELAWARE...COLUMBUS
AND CIRCLEVILLE AND CHILLICOTHE BY 730 AM...AND NEWARK...LANCASTER
AND LOGAN AROUND 8 AM.
WINDS WILL WILL PICK UP LATER THIS MORNING WITH GUSTS 60 MPH
BEING POSSIBLE THROUGH THIS EVENING.
KYZ100-OHZ064-065-073-074-082-088-011330-
LEWIS-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
713 AM EST FRI DEC 1 2006
...TORNADO WATCH IS IN EFFECT UNTIL 10 AM...
A LINE OF SHOWERS JUST WEST OF CHILLICOTHE TO JUST WEST OF
PORTSMOUTH. THIS LINE IS CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH
AND WILL AFFECT CHILLICOTHE...PIKETON AND PORTSMOUTH BY 730 AM.
WINDS WILL WILL PICK UP LATER THIS MORNING WITH GUSTS 60 MPH
BEING POSSIBLE THROUGH THIS EVENING.
TIPTON
High Wind, Butler
- When
- December 1, 8:30 AM EST to 2:30 PM EST
- Where
- Butler forecast zone
- Measured
- 38 kt (44 mph) estimated sustained
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. The air handling unit on the roof of a Home Depot was torn off, damaging the store.
High Wind, Clinton
- When
- December 1, 9:00 AM EST to 3:30 PM EST
- Where
- Clinton forecast zone
- Measured
- 37 kt (43 mph) estimated sustained
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. Structures were damaged in Blanchester.
High Wind, Shelby
- When
- December 1, 9:05 AM EST to 5:00 PM EST
- Where
- Shelby forecast zone
- Measured
- 43 kt (49 mph) estimated sustained
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Miami
- When
- December 1, 9:45 AM EST to 4:00 PM EST
- Where
- Miami forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
Trees and powerlines were also blown down countywide.
High Wind, Montgomery
- When
- December 1, 9:45 AM EST to 4:00 PM EST
- Where
- Montgomery forecast zone
- Measured
- 40 kt (46 mph) estimated sustained
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. Significant property damage occurred in Vandalia.
High Wind, Auglaize
- When
- December 1, 10:40 AM EST to 5:00 PM EST
- Where
- Auglaize forecast zone
- Measured
- 39 kt (45 mph) estimated sustained
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Mercer
- When
- December 1, 11:00 AM EST to 5:00 PM EST
- Where
- Mercer forecast zone
- Measured
- 38 kt (44 mph) estimated sustained
- Injuries
- 1 direct, 0 indirect
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. An empty tractor trailer overturned, causing minor injuries to the driver.
High Wind, Preble
- When
- December 1, 11:00 AM EST to 4:00 PM EST
- Where
- Preble forecast zone
- Measured
- 38 kt (44 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Fairfield
- When
- December 1, 11:11 AM EST to 5:30 PM EST
- Where
- Fairfield forecast zone
- Measured
- 41 kt (47 mph) estimated sustained
- Injuries
- 1 direct, 0 indirect
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. One person was injured when a tree landed on a car.
High Wind, Ross
- When
- December 1, 11:30 AM EST to 4:30 PM EST
- Where
- Ross forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Pike
- When
- December 1, 11:30 AM EST to 5:30 PM EST
- Where
- Pike forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $7,000
- Reported by
- Newspaper
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. A 150 foot section of chain link fence was blown over at the county airport.
High Wind, Warren
- When
- December 1, 11:35 AM EST to 4:00 PM EST
- Where
- Warren forecast zone
- Measured
- 37 kt (43 mph) estimated sustained
- Injuries
- 0 direct, 1 indirect
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. A storefront at Grandin Road was damaged, and a firefighter responding to the scene was injured slightly.
High Wind, Fayette
- When
- December 1, 12:00 PM EST to 5:30 PM EST
- Where
- Fayette forecast zone
- Measured
- 37 kt (43 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Pickaway
- When
- December 1, 12:00 PM EST to 5:30 PM EST
- Where
- Pickaway forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. About 5000 households were without power at one point in time.
High Wind, Hocking
- When
- December 1, 12:00 PM EST to 6:00 PM EST
- Where
- Hocking forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- County Official
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. At one point in time there was 1000 households without power.
High Wind, Hamilton
- When
- December 1, 12:00 PM EST to 4:00 PM EST
- Where
- Hamilton forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Adams
- When
- December 1, 12:00 PM EST to 4:00 PM EST
- Where
- Adams forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $4,000
- Reported by
- Newspaper
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Trees and powerlines were blown down near West Union.
High Wind, Highland
- When
- December 1, 12:00 PM EST to 5:00 PM EST
- Where
- Highland forecast zone
- Measured
- 38 kt (44 mph) estimated sustained
- Property damage
- $14,000
- Reported by
- Law Enforcement
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Two barns were destroyed. Trees and powerlines were blown down countywide.
High Wind, Scioto
- When
- December 1, 12:00 PM EST to 4:00 PM EST
- Where
- Scioto forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $6,000
- Reported by
- Newspaper
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide. Power was out for several residents in the Portsmouth area.
High Wind, Greene
- When
- December 1, 12:10 PM EST to 4:30 PM EST
- Where
- Greene forecast zone
- Measured
- 47 kt (54 mph) estimated sustained
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
Trees and power poles were blown down countywide.
High Wind, Darke
- When
- December 1, 12:18 PM EST to 4:00 PM EST
- Where
- Darke forecast zone
- Measured
- 37 kt (43 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Champaign
- When
- December 1, 12:30 PM EST to 4:30 PM EST
- Where
- Champaign forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Licking
- When
- December 1, 12:30 PM EST to 6:00 PM EST
- Where
- Licking forecast zone
- Measured
- 38 kt (44 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Clark
- When
- December 1, 12:41 PM EST to 4:30 PM EST
- Where
- Clark forecast zone
- Measured
- 44 kt (51 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
Trees were blown down countywide.
High Wind, Franklin
- When
- December 1, 12:51 PM EST to 6:00 PM EST
- Where
- Franklin forecast zone
- Measured
- 45 kt (52 mph) estimated sustained
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Several gusts above 50 mph were recorded. Trees and powerlines were blown down countywide.
High Wind, Logan
- When
- December 1, 12:59 PM EST to 5:00 PM EST
- Where
- Logan forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Trees and powerlines were blown down across the county. A few tractor trailers were blown over or off the road due to the winds.
High Wind, Clermont
- When
- December 1, 1:00 PM EST to 5:00 PM EST
- Where
- Clermont forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Delaware
- When
- December 1, 1:45 PM EST to 6:00 PM EST
- Where
- Delaware forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
Three trees were blown across state route 229.
High Wind, Hardin
- When
- December 1, 2:00 PM EST to 6:00 PM EST
- Where
- Hardin forecast zone
- Measured
- 39 kt (45 mph) estimated sustained
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
Trees and powerlines were blown down countywide.
High Wind, Union
- When
- December 1, 4:00 PM EST to 6:00 PM EST
- Where
- Union forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
Two semi trailers were blown off of the road on state route 31 near Summersville. A power pole was snapped in half.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Illinois, December 1, 20061 death · 7 injured · $10 million · 23 events
- Tornado and Flash Flood in Pennsylvania, December 1, 20061 death · $2.2 million · F1 · 25 events
- Tornadoes and Damaging Winds in Pennsylvania, December 1, 20065 injured · $1.1 million · F2 · 14 events
- Winter Weather in Texas, December 1, 20061 death · 7 injured · $30,000 · 2 events
- High Wind in Pennsylvania, December 1, 20061 death · $10,000 · 71 kt wind · 36 events
- Damaging Winds and High Wind in New York, December 1, 20061 death · 67 kt wind · 21 events
- Winter Storm in Missouri, December 1, 2006$7.8 million · 29 events
- Blizzard in Wisconsin, December 1, 20061 death · 3 events
- Winter Storm in Illinois, December 1, 2006$4.5 million · 17 events
- Drought in Oklahoma, December 1 to 31, 2006$1.0 million · 42 events
- Tornado and Hail in Pennsylvania, December 1, 2006$645,000 · F1 · 27 events
- High Wind and Strong Wind in Tennessee, December 1, 2006$660,000 · 67 kt wind · 35 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 8510, 8513, 8297, 8496, 8497, 8295, 8293, 8495, 8505, 8509, 8517, 8512, 8506, 8507, 8508, 8511, 8515, 8516, 8518, 8500, 8494, 8498, 8503, 8499, 8504, 8298, 8514, 8502, 8296, 8501.